Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 80, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 15, 2009, 8:31 PM CDT for Howell County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 8:31 PM CDT (01:31 UTC)
- Expired
- Jun 16, 2009, 1:27 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Howell County, MO
The radar
The Springfield radar (KSGF), 142 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 160131 FFWSGF MOC091-160700- /O.NEW.KSGF.FF.W.0080.090616T0131Z-090616T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 831 PM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 200 AM CDT. * AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE SOUTHWEST HOWELL COUNTY...OR WITHIN THE BENNETT BAYOU BASIN. RADAR SUGGESTS THAT NEARLY THREE INCHES OF RAIN HAS OCCURRED IN THIS AREA. LOW WATER CROSSINGS AND LOW AREAS NEAR BENNETTS BAYOU WILL LIKELY EXPERIENCE FLOODING WITHIN THE NEXT FEW HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3662 9212 3662 9197 3649 9186 3649 9212 $$ CRAMER
1 follow-up statement
000 WGUS73 KSGF 160627 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 127 AM CDT TUE JUN 16 2009 MOC091-160638- /O.CAN.KSGF.FF.W.0080.000000T0000Z-090616T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWELL MO- 127 AM CDT TUE JUN 16 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN HOWELL COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3662 9212 3662 9197 3649 9186 3649 9212 $$ CLAYCOMB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:42 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 15, 6:42 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT MON JUN 15 2009
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
A WESTWARD MOVING OUTFLOW BOUNDARY HAS PROVIDED ENOUGH LIFT TO
SUPPORT A FEW THUNDERSTORMS ACROSS SOUTHERN MISSOURI. WITH MLCAPE
AROUND 3500 J/KG IN THIS AREA...STRONG UPDRAFTS ARE EXPECTED. HAVE
SEEN A GRADUAL INCREASE IN INTENSITY AND SEVERE CONVECTION WILL
REMAIN POSSIBLE WITH THIS ACTIVITY THROUGH AT LEAST 800 PM.
OVERALL...A LARGE MAJORITY OF THE OUTFLOW BOUNDARY IS CONVECTION
FREE...AND IT APPEARS THAT THE BEST SUPPORT IN THE VERY SHORT TERM
WILL BE FOR TSRA DEVELOPMENT OVER FAR SOUTHERN MISSOURI...REACHING
BACK AS FAR WEST AS THE BRANSON AREA. RELATIVELY SLOW MOVEMENT AND
LARGE WARM CLOUD DEPTHS WILL SUPPORT TORRENTIAL RAINFALL.
GAGAN
&&
.DISCUSSION...
A WARM FRONT EXTENDED FROM NORTHEAST KANSAS TO SOUTHEAST MISSOURI
EARLY THIS AFTERNOON. INTENSE CONVECTION HAD DEVELOPED ALONG THE
FRONT ACROSS SOUTH CENTRAL AND SOUTHEAST MISSOURI.TEMPERATURES IN
THE 80S AND DEW POINTS IN TH LOWER 70S WERE YIELDING SURFACE BASED
CAPES NEAR 4000 J/KG. DESPITE STRONG INSTABILITY CONVECTION HAS
BEEN SUPPRESSED TO THE SOUTH AND WEST OF THE FRONT WHERE 850-700
MB TEMPERATURES HAD WARMED.
THIS UNSTABLE ATMOSPHERE WILL SET THE STAGE FOR STRONG TO SEVERE
CONVECTION TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH
PLAINS INTO THE EVENING AS A SHORTWAVE TROUGH COMES OUT OF THE
SOUTHERN ROCKIES AND A SURFACE LOW DEVELOPS OVER SOUTHWEST KANSAS.
THESE STORMS ARE EXPECTED TO EVOLVE INTO A COUPLE OF CONVECTIVE
COMPLEXES THAT WILL PUSH EAST WITHIN THE MEAN WESTERLY FLOW. AMPLE
DEEP LAYER SHEAR AROUND 40 KTS AND INSTABILITY WILL BE IN PLACE TO
SUPPORT SEVERE STORMS. POTENTIAL EXISTS FOR LARGE BOWING SEGMENTS
WITH SIGNIFICANT DAMAGING WINDS. AN ISOLATED TORNADO RISK CANNOT
BE RULED OUT WHILE LARGE HAIL WILL BE POSSIBLE MAINLY IN ROTATING
UPDRAFTS. THUNDERSTORMS WITH A CONTAINED RISK OF SEVERE WEATHER
MAY BE ONGOING TUESDAY MORNING AS A CONVECTIVE COMPLEX MAKES IT
WAY ACROSS THE REGION.
ADDITIONAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL RESULT
IN THE RISK OF FLASH FLOODING. WHILE THE EXACT LOCATION OF THE
HEAVIEST RAIN IS UNCERTAIN...A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE AREA.
AN UPPER RIDGE WILL BUILD NORTH AS WE HEAD INTO MIDWEEK WITH THE
STRONGER BELT OF WESTERLIES RETREATING NORTH. THIS WILL BRING AT
LEAST A COUPLE OF DAYS OF DRY WEATHER. HOWEVER VERY WARM AND MUGGY
CONDITIONS ARE IN STORE.
MODELS DEPICT A COUPLE OF SHORTWAVES COMING AROUND AND FLATTENING
THE RIDGE LATER IN THE WEEK AND THE WEEKEND. THIS COULD BRING THE
CHANCE OF CONVECTION TO THE AREA THURSDAY AND AGAIN SUNDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...THUNDERSTORMS WILL CONTINUE TO DEVELOP
OVER KANSAS THIS EVENING AND SPREAD EAST INTO THE MISSOURI OZARKS
TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING THESE STORMS AS
THEY PUSH ACROSS THE AREA...WITH IFR VIS/CIG POSSIBLE IN THE
STRONGEST DOWNPOURS. TIMING STILL NEEDS TO BE REFINED...BUT
CONFIDENCE IS INCREASING THAT A BATCH OF STRONG TO SEVERE TSRA
WILL MOVE ACROSS THE AERODROMES TONIGHT. LOW LEVEL WIND SHEAR
WILL ALSO DEVELOP TONIGHT AS THE LOW LEVEL JET STRENGTHENS.
IMPROVING CONDITIONS ARE EXPECTED BY THE DAYLIGHT HOURS OF
TUESDAY. VFR CONDITIONS ARE EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 7:51 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 751 PM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 751 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH...VERY HEAVY RAINFALL AND LOCALIZED FLOODING...AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: THIS EVENING...PRIMARILY SOUTH CENTRAL MISSOURI...THOUGH ISOLATED STORMS WILL BE POSSIBLE AREA WIDE. AFTER MIDNIGHT...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA AS VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS MOVES EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. DISCUSSION: THIS EVENING...A FEW SUPERCELL THUNDERSTORMS WILL PERSIST ACROSS SOUTH CENTRAL MISSOURI. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE AND AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY FOR AREAS NEAR THE MISSOURI ARKANSAS STATE LINE. OVERNIGHT...VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS KANSAS WILL CONGEAL INTO A LARGE COMPLEX AND ACCELERATE TO THE EAST. BY MIDNIGHT THIS LINE WILL BE APPROACHING THE MISSOURI KANSAS STATE LINE...WITH THE SYSTEM STEADILY MOVING ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ONCE AGAIN BE POSSIBLE WHICH COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS SOUTH CENTRAL MISSOURI THIS EVENING. OVERNIGHT...SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 15, 7:12 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL WASOLA 36.79N 92.58W
06/15/2009 E1.75 INCH OZARK MO LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 15, 7:20 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL GAINESVILLE 36.60N 92.43W
06/15/2009 E0.75 INCH OZARK MO BROADCAST MEDIA
MEDIA REPORTED PENNY HAIL IN GAINSVILLE
&&
LDLocal storm report, Jun 15, 7:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FUNNEL CLOUD 12 ESE ALTON 36.63N 91.20W
06/15/2009 OREGON MO LAW ENFORCEMENT
A BRIEF FUNNEL WAS REPORTED JUST WEST OF RIVERTON.
&&
GAGANLocal storm report, Jun 15, 7:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG RIVERTON 37.07N 94.70W
06/15/2009 CHEROKEE KS LAW ENFORCEMENT
ONE TREE DOWN IN THE TOWN OF RIVERTON.
&&
GAGANLocal storm report, Jun 15, 8:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
804 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 3 W TECUMSEH 36.59N 92.34W
06/15/2009 E1.25 INCH OZARK MO PUBLIC
GENERAL STORE RECEIVED HALF DOLLAR HAIL
&&
LDLocal storm report, Jun 15, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL BAKERSFIELD 36.52N 92.14W
06/15/2009 E0.88 INCH OZARK MO FIRE DEPT/RESCUE
NICKLE HAIL AT FIRE DEPARTMENT
&&
LDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more | 12 hr |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 12 hr |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 79 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 12:48 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Pulaski | 13 hr |
| Jun 16, 1:25 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 40 min |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:47 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 8:21 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 5 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Morgan and 2 more | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.